MAUDE Adverse Event Report: MIDMARK CORPORATION MIDMARK IQECG

MIDMARK CORPORATION MIDMARK IQECG
Model Number 1-100-1330
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Stroke/CVA (1770)
Date of Event 09/25/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The file was analyzed by the principle biomedical engineer at midmark.The file was reviewed, and the patient had anterior myocardial infarction which the software had detected.Midmark's physician's guide states: when the evidence of abnormality is on the borderline with signal artifacts, human intelligence is needed.The computer analysis result is just a second opinion for the physicians, it is not a replacement of a trained professionals reading and judgement.Multiple attempts were made by midmark to contact the customer for additional information about the patient.
 
Event or Problem Description
It was reported that a misdiagnosis occurred due to a wandering baseline and a p-wave that was missing from the ecg report.The patient suffered a stroke.The customer was contacted and the.Car file was sent.The file was analyzed by the principle biomedical engineer at midmark.The file was reviewed, and the patient had anterior myocardial infarction which the software had detected.Midmark's physician's guide states: when the evidence of abnormality is on the borderline with signal artifacts, human intelligence is needed.The computer analysis result is just a second opinion for the physicians, it is not a replacement of a trained professionals reading and judgement.Multiple attempts were made by midmark to contact the customer for additional information about the patient.

Brand Name
MIDMARK IQECG
Common Device Name
MIDMARK IQECG
Manufacturer (Section D)
MIDMARK CORPORATION
690 knox street, suite 100
torrance CA 90502 1369
MDR Report Key10741824
Report Number2081230-2020-00001
Device Sequence Number3385259
Product Code DPS
UDI-Device Identifier00841709100581
UDI-Public00841709100581
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K103640
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1-100-1330
Device Catalogue Number1-100-1330
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/13/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2020
Initial Report FDA Received Date10/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;